Facial pigmentation associated with amiodarone

Wilfredo Alejandro Gonzalez-Arriagada, Alan Roger Santos Silva, Pablo Agustin Vargas, Oslei Paes De Almeida, Marcio Ajudarte Lopes

Resultado de la investigación: Contribución a una revistaArtículorevisión exhaustiva

6 Citas (Scopus)

Resumen

Amiodarone is one of the most commonly used drugs for treatment of cardiac arrhythmia. Several undesirable effects are associated with its long-term use. This report describes the case of a 71-year-old female patient, with a diagnosis of cardiac arrhythmia, who presented with a stigmatizing blue-gray facial pigmentation and altered serum values of thyroid hormones associated with the intake of amiodarone. The patient was referred to her cardiologist. The aim of this report is to increase clinicians' awareness about the potential adverse effects of this drug.
Idioma originalInglés
Páginas (desde-hasta)e15-e17
PublicaciónGeneral Dentistry
Volumen61
N.º4
EstadoPublicada - jul. 2013
Publicado de forma externa

Palabras clave

  • Amiodarone
  • Arrhythmia
  • Hyperpigmentation
  • Photosensitivity
  • Skin pigmentation

Huella

Profundice en los temas de investigación de 'Facial pigmentation associated with amiodarone'. En conjunto forman una huella única.

Citar esto